Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pale colored stool while on Tylenol?

I ve been taking alot of tylenol for the last 10 days and started taking Caltrate this past week because I broke my toe (10 days ago) I m also a 35 yr old nursing mother of a 6 month old baby. I ve started having pale colored stool in the last 3-4 days. Could this be a result of the Caltrate +D or the tylenol or something else?
Thu, 8 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Tylenol contains acetaminophen or paracetamol which belongs to the group of medications known as analgesics is used in the treatment of mild to moderate pain such as headache, back pain, toothaches, cold aches, sore throat, muscle spasms, earache, fever and many more. Acetaminophen like Tylenol may cause liver damage. A person who suffers from pale colored stools after taking painkillers like may have drug induced liver damage.

Because, pale colored stools are not normal. Pale colored stools may result from liver and biliary problems. For that reason, you should stop taking this medication and inform your doctor first for medical attention and further evaluation. You should not start taking this medication again without consulting your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Tylenol


What causes pale colored stool while on Tylenol?

Hi, Tylenol contains acetaminophen or paracetamol which belongs to the group of medications known as analgesics is used in the treatment of mild to moderate pain such as headache, back pain, toothaches, cold aches, sore throat, muscle spasms, earache, fever and many more. Acetaminophen like Tylenol may cause liver damage. A person who suffers from pale colored stools after taking painkillers like may have drug induced liver damage. Because, pale colored stools are not normal. Pale colored stools may result from liver and biliary problems. For that reason, you should stop taking this medication and inform your doctor first for medical attention and further evaluation. You should not start taking this medication again without consulting your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician